# SDR DL76L050172

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 38,892 hours, 6,147 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 381702030
- Part serial: 356
- Condition: Malfunctioned
- Location: Water Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE ELEC FROM AROUND ROW 38.  REPLACED WATER COMPRESSOR.
